# SDR DALA2021011900334

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 85,305 hours, 18,381 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Mid Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARMS IN BOTH MID LAVS ACTIVATED AT CRUISE NO SMOKE PRESENT.  CORRECTIVE ACTION: INDUCED SMOKE ON AFT, FWD MID LAVS RED LIGHTS ALARM CAME ON.  RESET BOTH LAV SMOKE DETECTORS SUCCESSFUL.  FOUND CALL LIGHT NOT WORKING WHEN SMOKE WAS INDUCED TO SMOKE ALARMS AND CONNECTOR ON AFT MID LAV CONNECTOR P20 FOUND LOOSE.  REPLACED BOTH DETECTORS.  SYSTEM OPERATION IS NORMAL.
